1 Year Shots Reaction Changes

8 Replies
jb - February 25

Bridget had her 1 year appointment about 1 1/2 weeks ago. She got all her shots (MMR, Chicken Pox and Tib). Two days ago she woke up with what looked like little pimples on her face, back and arms. It doesn't bother her at all and I am sure that is just a reaction to the Chicken Pox vaccination. She has also been sleeping more lately and her poop is a lot more runny. At first I was thinking it was because teeth were coming in. After seeming the spots on her though, I am convinced all of this is due to the shots. Up until now, she has never had a reaction to any shots. Did anyone else have this happen to their lo's?

 

jb - February 25

Oh, and my doc tole me that it is not uncommon to have a reaction 7-14 days after the shots.

 

Selena - February 25

My dd had a similar response but it was more likely from the measels part of the vaccine as she didn't run a fever. Unfortunately it also made her sleep less! Nothing to worry about unlessshe spikesa high fever or it last for more than a couple of days.

 

cae - February 25

Oh, I hope she gets better. Good sign that she is still her normal self. Have you tried calling your Ped about it? I am curious as to what he/she would say about it.

 

jb - February 25

Thanks Selena and Cae. I am not worried, I guess I was just curious if it happened to others! Cae, I didn't call the ped because of course I noticed the bumps late in the day on Friday and the office was closed! I swear the timing of these things is uncanny!

 

jessb - February 25

Hey jb, I didnt notice anything like that on Alyssa, but of course every child is different..... If she is acting normal I wouldnt worry about it too much and just call your pedi on Monday morning if its still there.

 

jb - February 25

Thanks Jess! I probably will call the doc just to confirm its the shots.

 

hello - February 26

Things differ everywhere, here in aus the vacc for chickenpox is not till 18 mths and yea i was told they can react two weeks later with a rash

 

BaileysMummy - February 26

My ds broke out in a rash and had a high temperature for 2 days. It was a common reaction to the MMR shot and occured exactly a week after his injections.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?